For a simple gastro, an eleven-year-old girl receives a bad injection and dies: "She started to tremble and to vomit blood"
An 11-year-old boy died on Wednesday in Montpellier hospital after receiving an adrenaline injection on Monday in error at Sète hospital.
She had been between life and death since Monday, writes the VDN. An 11-year-old girl died late Wednesday morning at the Montpellier University Hospital. According to his mother, the child received an injection of 5 mg of adrenaline instead of a dose of spasfon on Monday, reports Midi Libre.
"I took my daughter to the emergency department of Sète hospital for gastro-gastric cancer on the night of Sunday to Monday. She had a stomach ache, but no more. She was given a first injection of Spasfon to relieve her, and then a second medic entered the room where she was. There was a cart in front of the door, he took a blister and gave him a second injection, ”says the mother. "She started shaking and vomiting blood and then her heart stopped," said the woman, who now plans to file a complaint.